Whew! Med hangover.

It’s been so long since I started a new med with these kinds of issues that I almost forgot what this “hangover effect” feels like.

Yuck.

I don’t have it from my other meds and I usually wake up easily.

I’m a morning person and I enjoy them usually as I’m generally alert and ready to go as soon as my eyes open.

This feeling, this fogginess, this SUCKS. I don’t know how long it will take to go away, but it has a couple of weeks before I lose my patience.

I mean, I already have the panicky “I’m trapped in a foggy prison feeling” so that’s really unhelpful. I don’t think you are supposed to need anxiety meds to deal with the panic attacks the new meds give you…

(Not that I would take the anxiety meds right now because that would be MORE fog).

I’m struggling to focus to type this whine so I guess I have to put myself back to bed, something which is enormously frustrating to me, and pray that when I wake up again, this feeling is abated some.

It would help if I hadn’t woken up like four or five times to be honest.

Ce la vie. Can’t make any decisions this morning.

Image from Pexels

2 thoughts on “Whew! Med hangover.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s